# SDR NWAA092379852

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 76,572 hours, 77,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPERATIONAL CHECK WAS GOOD.
